# SDR 2019FA0000235

- Difficulty date: July 29, 2019
- Submitted: July 29, 2019
- Operation: General aviation
- Aircraft: N381QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800097
- Aircraft time: 11,334 hours, 7,543 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Splice Strap
- Part number: 69320358
- Condition: Debonded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LEFT SIDE LOWER SKIN SPLICE STRAP DE-BONDED. ACCOMPLISHED ENGINEERING LETTER DQ22440M1 DATED JULY 25, 2019; 680-0097 HORIZONTAL STABILIZER LEFT SIDE LOWER SKIN SPLICE STRAP DE-BONDED.
